MathSciNet Relay Station
MathSciNet bibliographic data
MR2021244 (2004i:11143) 11T55 (11T06 11T24)
Fan, Shuqin; Han, Wenbao $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004), no. 1, 15–31 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement